In June '09 I started having pelvic pain. It was mild & inconsistent at first, but soon it was constant and painful. In August it spread to my leg. Within 3 days it spread from my groin to my entire leg. I went to the ER and was told it was my sciatic nerve.
I saw a chiropractor for months and just got worse. Some days weren't too bad, but some I couldn't walk at all. I decided to get more tests and nothing showed up. MRI & CT scan of my back were neg. Pelvic ultrasound was neg. X-rays showed minor curvature of the spine, but nothing out of the ordinary.
I was then diagnosed with bursitis of the hip, combined with sciatic neurosis complications. The cortisone shot they gave me put me in such severe pain I couldn't get off the couch for 3 days, but then I had 3 days of relief from all but the pelvic pain.
Then the pain came back.. My doc started me on oral cortisone and it seemed to be working the first 2 days. But on the 3rd day I experienced pain like nothing I'd ever felt before. It felt like someone was cutting into my inner thigh with a saw. The pain was pulsating and I can only describe it as the feeling of giving labor out of my leg.
I had it four times the next day, and the doctors said there was nothing they could do since pulsating pain isn't orthopedic.
I am 20 years old and at major risk of losing my job. I can only walk for very short periods at a time and the same goes for standing. Sitting doesn't relieve the pain - just prevents it from getting worse. I'm sick of taking Vicodin and I'm sick of going to the doctors only to hear that there's nothing they can do for me. I've ruled out all the obvious diagnoses except for arthritis, but I can't imagine that arthritis could be this debilitating. I'm getting worse every day and I need answers. Has anyone else experienced this kind of pain before?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?